# SDR IPXA2016061904788

- Difficulty date: June 19, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N343UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37945
- Aircraft time: 12,633 hours, 4,456 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Damaged
- Location: Entry Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB-LOUD HISSING SOUND FROM CREW ENTRY DOOR PASSING 16000, NO CHANGE AT FL 230.  UPON INVESTIGATION, SOUND WAS COMING FROM LOWER PART OF DOOR WITH DAYLIGHT VISIBLE.  ATB REQUIRED.  REMOVED CREW ENTRY DOOR, REMOVED AND REPLACED TORN ENTRY DOOR PRESSURE SEAL IAW AMM 52-09-01.  REINSTALLED ORIGINAL ENTRY DOOR IAW AMM 52-12-01.  NOTE: RIG NOT DISTURBED.
